# SDR DXTA2024062512154

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N469QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500767
- Aircraft time: 472 hours, 350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HANDLE IS GRINDING TO THE POINT PAINT IS WORN OFF SIGNIFICANTLY, REQUIRES SOME EXTRA FORCE TO OPEN WHERE IT MAKES CONTACT.  PERFORMED A GVI OF THE MAIN ENTRY DOOR EXTERNAL HANDLE, FOUND THE MAIN ENTRY DOOR EXTERNAL HANDLE TO BE OPERATING AS INTENDED. THE EXTERNAL HANDLE ONLY RUBS ON THE DOOR PAINT IF THE EXTERNAL HANDLE IS NOT FULLY EXTENDED AS INTENDED, PERFORMED MAIN DOOR ADJUSTMENT OF THE TOP RH AND MIDDLE RH PERFORMED MULTIPLE OPERATIONAL CHECKS OF THE MAIN ENTRY DOOR WITH SATISFACTORY RESULTS WORK PERFORMED IAW AMM CH,52-10-00
